Ever since going off the pill I keep getting thick brown discharge for about 5 days before my period, then I get my normal heavy flow for about 3 days. I never used to get this brown discharge before, so I'm not sure what's causing it. I've been off the pill now for about 1 year.
However, this month (right now) I've had the brown discharge for 8 days, no regular heavy bleeding.
Is this a sign of pregnancy or is my body STILL making changes from being on the pill. FYI...I was only on the pill for about 1 year, before that I was on the depo shot.
Adding to this, my partner and I had sex the day this brown discharge started...since I've not gotten my heavy flow yet, could this be a sign that I'm pregnant? I haven't taken an at home test yet as I don't want to jump to conclusions. Just looking for some advise before I take the test and/or go to my ob/gyn.
That Depo screwed me up, at least I think so. When I went off of it I had to go on the pill because by cycle was sooooo screwed up...I would bleed for 3 weeks at a time. The pill didn't seem to help either...so I'm off everything all together until things start getting back to normal.
hi everyone, general quick question! i have been on the pill(ortho-trycyclen low) for 1 year and 5 months. i have missed my pill on the 9th and doubled up on the 10th. again on the 11th and doubled up on the 12th. during those times my husband and have had sex. i noticed on the 21st brown bleeding. the 22nd it stopped and 23rd started again, 24th very little and 25th and today very little. this is a week before i should be on my regular period. which they have been regular till now.. is this implantation bleeding or an early period??? help!!don't know if it is possible for me to be preg.or not thanks look forward to your responces
One day it was in the nite at 12 a.m. I went to the bathroom and pee but when i got up I saw this round on the top and a line in the middle and it had a straight line across the bottom??And the next day I started to discharge brown and heavy like.And before this happened my breast hurt when my fiance touched it.i told him please dont they hurt.And they some times itched.And now i got my period its really light.I have craveing like chocolate and ice cream and some times my legs hurt and bother me i just don't know what to think about this..Please help A.S.A.P. if you got answeres pls email me at ***@**** pls.help.
We'll me and my boyfriend have intercourse quite often, and we never use a condom but I am on the pill. The last time we had sex was either Tuesday/Wednesday, Thursday I went for a wee and noticed when I wiped there was brown stuff on the tissue and it hasn't stopped now Sunday. As I'm a worrier I'm worried! I've been having tummy niggles for about 3 weeks and sickness, people are also pointing out I'm putting a bit of weight on.I googled it and it said I'm either pregnant or have miss carried but I don't know what to do I'm only young and my mother doesn't know please someone help me!!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.